# SDR ASAA2021101336422

- Difficulty date: October 13, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7 hours, 8 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 146A750235
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION PANEL CORRODED FROM STA 727C TO STA 767. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS AND FOUND TRANSITION PANEL TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REMOVED AND REPLACED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5.
